BibTeX record: journals/jct/Pettie11

download as .bib file

@article{DBLP:journals/jct/Pettie11,
  author    = {Seth Pettie},
  title     = {Generalized Davenport-Schinzel sequences and their 0-1 matrix counterparts},
  journal   = {J. Comb. Theory, Ser. {A}},
  year      = {2011},
  volume    = {118},
  number    = {6},
  pages     = {1863--1895},
  url       = {http://dx.doi.org/10.1016/j.jcta.2011.02.011},
  doi       = {10.1016/j.jcta.2011.02.011},
  timestamp = {Sat, 25 Oct 2014 08:45:02 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jct/Pettie11},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}